# SDR SWAA2024080505585

- Difficulty date: June 25, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE OF AFT CARGO COMPARTMENT DOOR 2024-402051<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: A23325591 DUE DATE: 11-JAN-25.;[02] TOOL USED: RADIOMETER/PHOTOMETER KIT. P/N:XRP-3000. S/N:1753759. DUE DATE:07-DEC-24.;[03] REPAIRED THE CENTER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.C. AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK COMPLETED.
